# SDR FDEA201902150423

- Difficulty date: February 15, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 86,236 hours, 20,195 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 2616891MT
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 2000' DEPARTING ZSPD WITH LANDING  GEAR RETRACTED, LEVEL 2 " BRAKE OVERHEAT"  ILLUMINATED.COMPLIED WITH QRH AND EXTENDED LANDING  GEAR.        OVERHEATED BRAKE WAS ON #7 WHEEL W/MAX  TEMPERATURE OBSERVED OF 568 DEG WHILE ALL OTHER  BRAKES WERE LESS THAN 200 DEG. GEAR WAS RETRACTED  W/IN SPEED LIMITS AFTER #7 BRAKE COOLED.   PRECAUTIONARY REMOVED AND REPLACED #7 BRAKE  TEMPERATURE SENSOR PER AMM32-46-01-4, ALL BRAKE  TEMPERATURE WERE NORMAL. A/C OK FOR SERVICE.
